... any negative side effects. Now... I'm experiencing heavy bleeding after intercourse and a lot of cramping. On top of that, I think I had two periods last month. I've always been super regular
MsMorrell,,, How long since you have seen your obgyn... even though it last for several years they still are supposed to do a check up every year from what i read Sounds like you should give the doctor a call bleeding or not it can be checked..Best to be safe than sorry please GIVE YOUR DOCTOR A CALL MAYBE EVEN TALK TO THE NURSE... THEY well be your best source and asap... something is not working right for some reason if all of a sudden your having problems and you have not prior... chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2012 • 1 answer
Posted 19 Jan 2016 • 1 answer
So I've had Mirena for almost 2 years still have pms symptoms like sever cramps, cravings, and mood?
Posted 22 Nov 2016 • 0 answers
Posted 19 days ago • 0 answers
Posted 17 days ago • 0 answers